Alert archive / Georgia / Frost Advisories in 2014

Frost Advisory 5, NWS Atlanta, GA

November 1, 201412 counties in Georgia

NWS Atlanta, GA issued this frost advisory at Nov 1, 2014, 2:57 PM EDT for 12 counties in Georgia. It took effect at Nov 2, 2014, 4:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2014, 2:57 PM EDT (18:57 UTC)
In effect from
Nov 2, 2014, 4:00 AM EST
Expired
Nov 2, 2014, 9:00 AM EST
In force
5 hr
Issued by
NWS Atlanta, GA

Counties Bleckley County, GA, Dodge County, GA, Emanuel County, GA, Johnson County, GA, Laurens County, GA, Montgomery County, GA, Pulaski County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA, Wilcox County, GA

The radar

The Robins AFB radar (KJGX), 64 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WWUS72 KFFC 011857
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SAT NOV 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>095-102>106-020200-
/O.NEW.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/
/O.CON.KFFC.FZ.W.0012.141102T0400Z-141102T1400Z/
/O.CON.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
257 PM EDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT TONIGHT TO
9 AM EST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES WITH A
WIND ADVISORY THROUGH 9 PM THIS EVENING... AND A FREEZE WARNING
FOR LATE TONIGHT. A FREEZE WATCH HAS ALSO BEEN ISSUED... WHICH IS
IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MID MONDAY MORNING.

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. 

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...WIND ADVISORY TODAY AND THIS EVENING. A FREEZE WARNING
  FOR EARLY SUNDAY MORNING. A FREEZE WATCH FOR EARLY MONDAY
  MORNING.

* IMPACTS...STRONG WINDS COULD CAUSE DRIVING DIFFICULTIES. LOOSE
  OR UNSECURED ITEMS MAY BE BLOWN AROUND. FREEZING TEMPERATURES
  COULD DAMAGE OR KILL SENSITIVE VEGETATION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$

GAZ085-086-096>098-107>113-020200-
/O.NEW.KFFC.FR.Y.0005.141102T0900Z-141102T1400Z/
/O.NEW.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/
/O.CON.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/
JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
257 PM EDT SAT NOV 1 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EST SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY CONTINUES WITH A
WIND ADVISORY THROUGH 9 PM THIS EVENING. A FROST ADVISORY HAS
ALSO BEEN ISSUED... WHICH IS IN EFFECT FROM 4 AM TO 9 AM EST
SUNDAY MORNING. A FREEZE WATCH HAS ALSO BEEN ISSUED... WHICH IS IN
EFFECT FROM LATE SUNDAY NIGHT THROUGH MID MONDAY MORNING.

* LOCATIONS...PORTIONS OF CENTRAL GEORGIA.

* WINDS...NORTH 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TEMPERATURES...IN THE MID 30S.

* TIMING...WIND ADVISORY TODAY AND THIS EVENING. A FROST ADVISORY
  FOR EARLY SUNDAY MORNING. A FREEZE WATCH FOR EARLY MONDAY
  MORNING. 

* IMPACTS...STRONG WINDS COULD CAUSE DRIVING DIFFICULTIES. LOOSE
  OR UNSECURED ITEMS MAY BE BLOWN AROUND. FROST OR FREEZING
  TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
20 MPH...OR GUSTS TO 35 MPH OR STRONGER ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS
IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE
VEGETATION AND YOUNG TREES.

&&

$$
1 follow-up statement
287 
WWUS72 KFFC 020058
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT SAT NOV 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>084-
089>095-102>106-020900-
/O.EXP.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/
/O.CON.KFFC.FZ.W.0012.141102T0400Z-141102T1400Z/
/O.CON.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...
GRIFFIN...MILLEDGEVILLE...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
858 PM EDT SAT NOV 1 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT EDT TONIGHT TO
9 AM EST SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA.

* TEMPERATURES...IN THE UPPER 20S TO LOWER 30S.

* TIMING...A FREEZE WARNING FOR EARLY SUNDAY MORNING. A FREEZE
  WATCH FOR EARLY MONDAY MORNING.

* IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH
AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE
PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES.

&&

$$

GAZ085-086-096>098-107>113-020900-
/O.EXP.KFFC.WI.Y.0013.000000T0000Z-141102T0100Z/
/O.CON.KFFC.FR.Y.0005.141102T0900Z-141102T1400Z/
/O.CON.KFFC.FZ.A.0009.141103T0500Z-141103T1400Z/
JOHNSON-EMANUEL-BLECKLEY-LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-
TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
858 PM EDT SAT NOV 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM EST
SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING...

* LOCATIONS...PORTIONS OF CENTRAL GEORGIA.

* TEMPERATURES...IN THE MID 30S.

* TIMING...A FROST ADVISORY FOR EARLY SUNDAY MORNING. A FREEZE
  WATCH FOR EARLY MONDAY MORNING.

* IMPACTS...FROST OR FREEZING TEMPERATURES COULD DAMAGE OR KILL
  SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT
IN AND CLOSE TO THE WATCH AREA. THOSE WITH
AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE
PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Nov 1, 2:15 PM EDT, 42 minutes earlier.

Area forecast discussion, Nov 1, 2:15 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT SAT NOV 1 2014

.PREV DISCUSSION... /ISSUED 1132 AM EDT SAT NOV 1 2014/

.UPDATE...
REPORTS FROM NE COUNTIES WITHIN THE WINTER WEATHER ADVISORY HAD
ANYWHERE FROM A DUSTING TO UP TO 2 INCHES OF SNOW EARLIER THIS
MORNING AND ARE NOT EXPECTED TO GET MUCH MORE THAN SOME LINGERING
FLURRIES OR LIGHT SNOW SHOWER WITH MOISTURE PROFILES BECOMING MORE
SHALLOW AS THE POTENT UPPER LOW SHIFTS EASTWARD. HAVE CANCELED
WINTER WEATHER ADVISORY ALONG WITH ALLOWING FREEZE WARNING FOR
NORTH GA TO EXPIRE. CURRENT WIND ADVISORY STILL GOOD THRU 9PM
TONIGHT AS GRADIENT WINDS STRONG WITH ASOS LOCATIONS CONSISTENTLY
REPORTING GUSTS UP TO 30-35 KTS. ALSO ISSUED A FIRE DANGER
STATEMENT FOR THIS AFTERNOON INTO EVENING ACROSS CENTRAL GEORGIA
DUE TO SUPPORTIVE FUEL MOISTURE WITH THE ENHANCED WINDS. FREEZE
WARNING STILL LOOKING ON TAP FOR TONIGHT AND LIKELY WILL ADD A
FROST ADVISORY TO THE MIX FOR THE FAR SOUTHEAST WITH THE GRADIENT
WINDS DECREASING ENOUGH BY CLOSE TO SUNRISE FOR FROST ABLE TO
SETTLE IN. JUST MINOR ADJUSTMENTS MADE TO TRENDS THROUGH TODAY AND
PREVIOUS DISCUSSION FOLLOWS...

BAKER

&&

PREV DISCUSSION... /ISSUED 751 AM EDT SAT NOV 1 2014/

PREV DISCUSSION... /ISSUED 411 AM EDT SAT NOV 1 2014/

.SHORT TERM /TODAY THROUGH SUNDAY/...
GETTING PLENTY OF REPORTS OF LIGHT SNOW AND FLURRIES THIS MORNING
BUT STILL HAVE NOT SEEN ANY REPORTS OF ACCUMULATIONS ACROSS NORTH
GEORGIA. BEFORE THIS IS OVER STILL EXPECTING TO SEE A HALF TO 1 INCH
ACCUMULATION WITH POSSIBLY 2 INCHES IN THE HIGHEST ELEVATIONS OF THE
NE GA MOUNTAINS. WINDS ARE BLOWING OUT OF THE NW WITH SPEEDS
STEADILY INCREASING. WINDS ARE CURRENTLY IN THE 15-20KT RANGE
GUSTING TO 25KTS. THESE WINDS ARE EXPECTED TO INCREASE INTO THE
20-25KT RANGE GUSTING 30-35KT BY 16-20Z. TEMPS HAVE ALSO DIPPED INTO
THE 30S AND 40S ACROSS THE CWA WITH BELOW FREEZING TEMPS ACROSS
EXTREME NORTH GA. TEMP ARE STILL FALLING SO LOOKS LIKE THE CURRENT
FREEZE WARNING...WINTER WEATHER ADVISORY AND WIND ADVISORY ARE
VERIFYING AS EXPECTED. CURRENT FORECAST MODELS ARE STILL IN GOOD
AGREEMENT SHOWING THE MAIN LOW PRESSURE CENTER JUST OFF THE MID
ATLANTIC COAST MOVING NE TO THE NEW ENGLAND COAST THROUGH 12Z SUN.
THIS LOW CENTER WILL CONTINUE TO DEEPEN AS IT MOVES NE ALLOWING HIGH
PRESSURE TO BUILD SE OUT OF THE NORTHERN PLAINS BECOMING CENTERED
OVER THE SOUTHERN APPALACHIANS BY 00Z MON. AS THIS HIGH PRESSURE
RIDGE BUILDS IN IT WILL HELP TO RELAX THE PRESSURE GRADIENT AND WILL
SEE WINDS DIMINISH TO 10KT OR LESS BY 18Z SUN TO 00Z MON. AS
MENTIONED ABOVE THE WINDS WILL PEAK THIS AFTERNOON/EVENING THEN
SLOWLY DIMINISH TONIGHT THROUGH SUNDAY AFTERNOON. THIS COLD AIRMASS
SETTING UP OVER THE REGION IS EXPECTED TO KEEP THINGS PRETTY COL
THROUGH THE SHORT TERM TEMPS TODAY WILL ONLY GET UP INTO THE 40S AND
50S WITH LOW TEMPS TONIGHT BACK DOWN INTO THE 20S AND 30S CWA WIDE.
WE CURRENTLY HAVE A FREEZE WATCH FOR MOST OF THE AREA BUT WITH TEMPS
EXPECTED BACK DOWN TO NEAR OR BELOW FREEZING HAVE DECIDED TO UP
GRADE THE WATCH TO A WARNING FOR TONIGHT. TEMPS BEGIN TO REBOUND
SUNDAY WITH HIGHS IN THE 50S TO NEAR 60 BUT MONDAY MORNING LOWS WILL
BE BACK DOWN INTO THE 20S AND 30S.

01

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
GFS/ECMWF IN GOOD AGREEMENT FOR THE FIRST PART OF THE LONG
TERM...BUT BY MID WEEK THEY START DIVERGING. H5 RIDGE BUILDS OVER
THE EASTERN U.S. WHILE ANOTHER TROUGH DEVELOPS OVER THE WESTERN U.S.
AS THE TROUGH PUSHES INTO THE EASTERN RIDGE...THE RIDGE WILL FLATTEN
ALLOWING A COLD FRONT TO MOVE INTO THE OHIO AND TENNESSEE VALLEYS.
DIFFERENCES IN THE ECMWF AND GFS DEVELOP AS THE GFS IS SLOWER WITH
THE FRONT AND ASSOCIATED MOISTURE. HAVE GONE WITH A COMPROMISE ON
THE TIMING AND BROUGHT POPS INTO THE CWA WEDNESDAY THROUGH THURSDAY.
DRIER AIR SPREADS OVER THE CWA FRIDAY AS THE UPPER TROUGH DIGS OVER
THE EAST COAST PUTTING THE CWA INTO A NORTHWEST FLOW. TEMPS WILL
WARM INTO THE 70S UNDER THE H5 RIDGE EARLY NEXT WEEK...BUT ANOTHER
BURST OF COLD AIR WILL MOVE INTO THE CWA TOWARD THE END OF NEXT WEEK.

17

&&

.FIRE WEATHER...
WITH STRONG GRADIENT WINDS TODAY AND FUEL MOISTURE DRY ENOUGH
ACROSS CENTRAL GEORGIA...HAVE DECIDED TO ISSUE A FIRE DANGER
STATEMENT INTO THIS EVENING. RELATIVE HUMIDITY VALUES MAY REACH
BELOW 25 PERCENT IN SOME AREAS SUNDAY AFTERNOON SO TRENDS WILL
NEED TO BE MONITORED IN FUTURE UPDATES FOR POSSIBLE NEED OF
ANOTHER FIRE DANGER STATEMENT SUNDAY.

BAKER

&&

.AVIATION...
18Z UPDATE...
SOME BORDERLINE HIGH MVFR TO LOW VFR CIGS LINGERING NEAR KATL
THOUGH SHOULD SCATTER THIS AFTERNOON INTO EVENING AND BECOME
MOSTLY CLEAR. STRONG GRADIENT WINDS OF 18-24 KTS GUSTING 30-35 KTS
INITIALLY THEN GRADUALLY DECREASING OVERNIGHT TO NEAR 8-12 KTS
THOUGH STAYING NW. STILL CHANCE FOR LLWS NEAR KATL UNTIL 00Z THIS
EVENING WHEN GRADIENT DECREASES MORE. WINDS SHOULD GET CLOSER TO
NNW WITH SOME POSSIBLE WAIVERING TO NNE SUNDAY AFTERNOON WITH
MAGNITUDES NEAR 6-8 KTS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ALL ELEMENTS.

BAKER

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          50  30  58  31 /  20   0   0   0
ATLANTA         49  31  58  38 /  10   0   0   0
BLAIRSVILLE     42  26  53  28 /  60  10   0   0
CARTERSVILLE    48  28  55  29 /  20   0   0   0
COLUMBUS        54  33  61  37 /   0   0   0   0
GAINESVILLE     48  31  56  35 /  20   5   0   0
MACON           55  32  60  29 /   5   0   0   0
ROME            49  29  56  29 /  20   0   0   0
PEACHTREE CITY  51  28  59  29 /  10   0   0   0
VIDALIA         55  35  59  35 /  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 9 AM EST SUNDAY FOR THE FOLLOWING
ZONES: BLECKLEY...DODGE...EMANUEL...JOHNSON...LAURENS...
MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN...WHEELER...
WILCOX.

WIND ADVISORY UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...
MACON...MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TOWNS...TREUTLEN...TROUP...TWIGGS...UNION...UPSON...
WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

FREEZE WARNING FROM MIDNIGHT EDT TONIGHT TO 9 AM EST SUNDAY FOR
THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JONES...LAMAR...
LUMPKIN...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...
UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...
WHITE...WHITFIELD...WILKES...WILKINSON.

&&

SHORT TERM...01/BAKER
LONG TERM...17
AVIATION...BAKER
Hazardous weather outlook, Nov 1, 12:37 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1237 PM EDT SAT NOV 1 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1237 PM EDT SAT NOV 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...WIND ADVISORY IN EFFECT TODAY FOR NORTH AND CENTRAL GEORGIA...

...FREEZE WARNING IN EFFECT TONIGHT FOR MOST OF NORTH AND CENTRAL
GEORGIA...

WEATHER HAZARDS EXPECTED...

WINDY CONDITIONS COULD MAKE DRIVING DIFFICULT TODAY... ESPECIALLY
FOR HIGH PROFILE VEHICLES.

FREEZING TEMPERATURES TONIGHT COULD DAMAGE SENSITIVE PLANTS.

DISCUSSION...

AS STRONG CANADIAN RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO
NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. THIS WILL PRODUCE
STRONG GUSTY WINDS ACROSS THE ENTIRE REGION THIS AFTERNOON AND WELL
INTO THIS EVENING. THIS SAME RIDGE OF HIGH PRESSURE WILL BRING
FREEZING TEMPERATURES TO NORTH AND MUCH OF CENTRAL GEORGIA TONIGHT.

FOR MORE INFORMATION ON THE WIND AND FREEZING TEMPERATURES... SEE
THE LATEST WIND ADVISORY AND FREEZE WARNING STATEMENTS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

FREEZING TEMPERATURES WILL LIKELY CONTINUE INTO EARLY SUNDAY
MORNING. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FOR THE REST
OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Nov 1, 10:30 AM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 AM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     SNOW             YOUNG HARRIS            34.93N  83.85W
11/01/2014  E0.5 INCH        TOWNS              GA   911 CALL CENTER

            TOWNS COUNTY 911 REPORTED AROUND 0.5 INCH OF SNOW
            ACROSS THE JONES CREEK AREA.

&&

EVENT NUMBER FFC1400928

DD
Local storm report, Nov 1, 10:37 AM EDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1037 AM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1037 AM     SNOW             9 WNW BLUE RIDGE        34.91N  84.47W
11/01/2014  E1.5 INCH        FANNIN             GA   PUBLIC

&&

EVENT NUMBER FFC1400929

DD
Local storm report, Nov 1, 10:38 AM EDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     SNOW             3 SSE MORGANTON         34.83N  84.22W
11/01/2014  E1.0 INCH        FANNIN             GA   PUBLIC

&&

EVENT NUMBER FFC1400930

DD
Local storm report, Nov 1, 10:42 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     SNOW             7 S BLAIRSVILLE         34.77N  83.96W
11/01/2014  E1.0 INCH        UNION              GA   PUBLIC

            PUBLIC REPORTED AROUND 1.0 INCH OF SNOW ACROSS WILSON
            MOUNTAIN.

&&

EVENT NUMBER FFC1400931

DD
Local storm report, Nov 1, 11:48 AM EDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 AM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 AM     SNOW             ELLIJAY                 34.70N  84.48W
11/01/2014  E0.5 INCH        GILMER             GA   911 CALL CENTER

            GLIMER 911 REPORTED WIDESPREAD 0.5 INCHES OF SNOW
            ACROSS THE COUNTY... MAINLY ON GRASSY AND ELEVATED
            SURFACES.

1003 AM     SNOW             BLUE RIDGE              34.86N  84.32W
11/01/2014  E0.5 INCH        FANNIN             GA   911 CALL CENTER

            FANNIN COUNTY 911 REPORTED A GOOD DUSTING OF SNOW FROM
            0.25 TO 0.50 INCH ALL OVER THE COUNTY.

1006 AM     SNOW             6 NE JASPER             34.53N  84.35W
11/01/2014  E2.0 INCH        PICKENS            GA   911 CALL CENTER

            PICKENS COUNTY 911 REPORTED 1 TO 2 INCHES OF SNOW ALONG
            MONUMENT ROAD UP THE MOUNTAIN IN THE NORTHEAST PART OF
            THE COUNTY.

1010 AM     SNOW             15 NW DAWSONVILLE       34.57N  84.31W
11/01/2014  E2.0 INCH        DAWSON             GA   911 CALL CENTER

            DAWSON COUNTY 911 REPORTED 1 TO 2 INCHES OF SNOW ACROSS
            BURNT MOUNTAIN ALONG HWY 136.

1014 AM     SNOW             9 N DAHLONEGA           34.66N  83.98W
11/01/2014  E1.0 INCH        LUMPKIN            GA   911 CALL CENTER

            LUMPKIN COUNTY 911 REPORTED ABOUT 0.5 TO 1.0 INCHES OF
            SNOW ALONG HWY 129 ACROSS BLOOD MOUNTAIN AND IN THE
            WOODY GAP AREA.

1022 AM     SNOW             6 N BLAIRSVILLE         34.96N  83.96W
11/01/2014  E0.5 INCH        UNION              GA   PUBLIC

            PUBLIC REPORTED AROUND 0.5 INCH OF SNOW ACROSS THE AREA
            NORTH OF BLAIRSVILLE.

1025 AM     SNOW             JONES CREEK             34.84N  84.10W
11/01/2014  E0.5 INCH        UNION              GA   PUBLIC

            PUBLIC REPORTED FROM 0.25 TO 0.5 INCH OF SNOW ACROSS
            THE AREA AROUND JONES CREEK.

1028 AM     SNOW             HIAWASSEE               34.95N  83.76W
11/01/2014  E0.5 INCH        TOWNS              GA   911 CALL CENTER

            TOWNS COUNTY 911 REPORTED AROUND 0.5 INCH OF SNOW
            ACROSS THE HIAWASSEE AREA.

1029 AM     SNOW             YOUNG HARRIS            34.93N  83.85W
11/01/2014  E0.5 INCH        TOWNS              GA   911 CALL CENTER

            TOWNS COUNTY 911 REPORTED AROUND 0.5 INCH OF SNOW
            ACROSS THE JONES CREEK AREA.

1037 AM     SNOW             9 WNW BLUE RIDGE        34.91N  84.47W
11/01/2014  E1.5 INCH        FANNIN             GA   PUBLIC

1038 AM     SNOW             3 SSE MORGANTON         34.83N  84.22W
11/01/2014  E1.0 INCH        FANNIN             GA   PUBLIC

1042 AM     SNOW             7 S BLAIRSVILLE         34.77N  83.96W
11/01/2014  E1.0 INCH        UNION              GA   PUBLIC

            PUBLIC REPORTED AROUND 1.0 INCH OF SNOW ACROSS WILSON
            MOUNTAIN.

&&

EVENT NUMBER FFC1400920 FFC1400921 FFC1400922 FFC1400923 FFC1400924
FFC1400925 FFC1400926 FFC1400927 FFC1400928 FFC1400929 FFC1400930
FFC1400931

DD
Local storm report, Nov 1, 12:06 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1206 PM EDT SAT NOV 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     SNOW             BRASSTOWN BALD          34.87N  83.81W
11/01/2014  E2.0 INCH        UNION              GA   PUBLIC

&&

EVENT NUMBER FFC1400932

DD

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 4:18 AM EDTFreeze WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 78 more30 hr
Nov 1, 2:57 PM EDTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more20 hr

Nearby

Frost Advisories in Georgia, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.